# SDR FDEA202102110335

- Difficulty date: February 11, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Part serial: NSN
- Condition: Delaminated
- Location: 241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241KFF HAS FIBER DAMAGE FABRICATED NEW FLOOR PANEL PER SRZ-25-005 REV R.
